# SDR IPXA2025061129338

- Difficulty date: May 6, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 2360 S-7L - LEVEL 1. (REPAIR). FABRICATED REPAIR STRINGER, U-SECTION SPLICE AND L-SECTION SPLICE I.A.W. EGATWORK SHEET NO.50294 STEP 11.  ACCOMPLISHED REPAIRED I.A.W UPS EO-93988-REQ1 REV.1 AND EGAT EI F2025A53M-985 REV.1.   REVIEWED TASK PER GMM-MTX 09.05.01.09.
